# SDR AALA201705099038

- Difficulty date: May 5, 2017
- Submitted: May 10, 2017
- Operation: Air carrier
- Aircraft: N959AN
- Make and model: Boeing 737823
- Aircraft serial: 30828
- Aircraft time: 48,790 hours, 20,338 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Out Of Adjust
- Location: Entry Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR DIFFICULT TO CLOSE FROM INSIDE WITHOUT MANIPULATION. ADJUSTED GUIDE ARM PER AMM 52-11-00 OPS CKS GOOD. THE AIRCRAFT WAS GROUNDED.
